# SDR SIMA201805310002

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 36,482 hours, 32,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL WING TO FUSELAGE EMERGENCY LIGHT INOPERATIVE.  R & R THE FUSE F1 ON BATTERY CHARGER NR 1 IAW CMM 25-60-03.  OPS CHECKED GOOD.
